MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per the patient's surgeon, the device was explanted on (b)(6) 2019 due to non-use.
 
Additional Manufacturer Narrative
The device analysis report is attached.This report is submitted on april 23, 2020.

Brand Name
NUCLEUS 24
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key9845808
Report Number6000034-2020-00750
Device Sequence Number16334751
Product Code MCM
UDI-Device Identifier09321502002325
UDI-Public(01)09321502002325(11)090309(17)110308
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2011
Device Model NumberCI24M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR